News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: Difficulty breathing


 sarah1030 - Sun Dec 23, 2007 11:59 am

I will try to make this quick. I was taking the perscription Tramadol for my back pain approx. 3 to 4 times a week for about 6 moths. My back is better and I stopped taking the meds as of three days ago. I am experiencing difficulty breathing, it feels like there is a elastic band around my chest, it is tough to take a deap breath, almost as if I am being restricted. Also feeling a slight amout of discomfort in my chest as well. Shakiness in my hands and my body is very tired, even trouble concentrating. Is it possible that this could be from stopping the medication? I appreciate any ffeedback.
Thanks
 sarah1030 - Sun Dec 23, 2007 12:16 pm

I was taking the perscription Tramadol for my back pain approx. 3 to 4 times a week for about 6 moths. My back is better and I stopped taking the meds as of three days ago. I am experiencing difficulty breathing, it feels like there is a elastic band around my chest, it is tough to take a deap breath, almost as if I am being restricted. Also feeling a slight amout of discomfort in my chest as well. Shakiness in my hands and my body is very tired, even trouble concentrating. Is it possible that this could be from stopping the medication? I appreciate any feedback. Please let me know if I have posted this question in the wrong category. I was not sure which to chose.
Thanks

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here